Volume 4, Number 2
Previous Issue Next Issue

Kailiang Wu, Zhicheng Yang & Huazhong Tang

10.4208/eajam.101013.100314a

East Asian J. Appl. Math., 4 (2014), pp. 95-131.

Preview Full PDF 34 1257 Abstract

Haiyan Su, Pengzhan Huang, Juan Wen & Xinlong Feng

10.4208/eajam.230913.120314a

East Asian J. Appl. Math., 4 (2014), pp. 132-151.

Preview Full PDF 37 1118 Abstract

S. R. Pudjaprasetya & I. Magdalena

10.4208/eajam.290913.170314a

East Asian J. Appl. Math., 4 (2014), pp. 152-165.

Preview Full PDF 28 1035 Abstract

Nary Kim & Hyung-Chun Lee

10.4208/eajam.041013.180314a

East Asian J. Appl. Math., 4 (2014), pp. 166-188.

Preview Full PDF 30 1047 Abstract

Yan-Bo Ma & Fu-Rong Lin

10.4208/eajam.101213.260314a

East Asian J. Appl. Math., 4 (2014), pp. 189-204.

Preview Full PDF 39 1022 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard